Open Access
September 2008 On selection dynamics for continuous structured populations
Laurent Desvillettes, Pierre Emmanuel Jabin, Stéphane Mischler, Gaël Raoul
Commun. Math. Sci. 6(3): 729-747 (September 2008).


In this paper, we provide results about the long time behavior of integrodifferential equations appearing in the study of populations structured with respect to a quantitative (continuous) trait, which are submitted to selection (or competition).


Download Citation

Laurent Desvillettes. Pierre Emmanuel Jabin. Stéphane Mischler. Gaël Raoul. "On selection dynamics for continuous structured populations." Commun. Math. Sci. 6 (3) 729 - 747, September 2008.


Published: September 2008
First available in Project Euclid: 29 September 2008

zbMATH: 1176.45009
MathSciNet: MR2455473

Primary: 45J05 , 45M05 , 92D15 , 92D40

Keywords: long time asymptotics , Population dynamics , Selection-competition

Rights: Copyright © 2008 International Press of Boston

Vol.6 • No. 3 • September 2008
Back to Top